# SDR UIEA2023111100937

- Difficulty date: November 11, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 95,308 hours, 20,502 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING PANEL 651VB BROKEN AND PORTION MISSING FROM AIRCRAFT( TIME-LIMITED REPAIR OF PANEL 651VB INSTALLED IAW EA 6757A0030 REV 0 DVI OF REPAIR AND SURROUNDING AREAS REQUIRED EVERY 1 F/C. REPLACE SPEED TAPE AS REQUIRED. REINSPECT TRANSFERRED TO MDDR 196842 )
